T Nation

How Soon Does an AI Reverse Mood Effects of High E2?

Hey all I know I’ve been asking a lot of questions so I appreciate your patience cuz I’m going through a hard time. Over this weekend I’ve experienced insane rage followed by tears. My understanding is this is typically caused by high E2. My dosage is 240 mg a week and has produced a T level of 839 and an E2 of 77 ( which is prob a bit high based on him taking blood at peak and taking the nonsensitve test). If I get my doc to put me on .25 arimidex 2x weekly, how soon can I expect the mood changes to reverse? Days,weeks, a month? Also, how long after starting should I test my blood levels again? Thanks. Mike

That’s definitely a high dose and unfortunately I can’t speak on the effects of ai as I have never used it. I would work with the doctor and try and lower the test dose first. That should yield some benefits in and of itself. Then start playing with low dose arimidex to nail that sweet spot. Just my 2 cents.

But isn’t 800ish a reasonable T to shoot for? Perhaps he just got lucky? I’ve read a few posts from people who had to go to 240/week to get their T midrange. If I lower T dosage will my T blood levels necessary decrease or will maybe T stay the same and less will get converted to E2?

Ok so at 240 mg a week you may be driving down your shbg which would decrease your total t and increase your free t. Maybe to the point where your free t is above range and your over converting to estrogen. I don’t know for sure because there aren’t many details here but if you lower your weekly dose and split it into 2 doses you may allow your shbg to increase which in turn would increase your total t and being your free t into range lowering your total estrogen. This would be ideal.

I take 100 mg a week spit in two doses 50 and 50 which puts me at 675 total and e2 sensitive of 27.

Wow. Great answer. Thanks so much for that. Since he’ll prob do what I tell him do you think I should ask him to lower to 200 or something like 160mg? Or perhaps I should phrase it as "what do you think a smart dr would prob do?

You should be prepared that your Dr. has no understanding of AI and believes that they are only for breast cancer patients.

There are some good research chemical and peptides websites that you can order from that work very well. Unfortunately, forum rules prevent us from sharing websites. Gotta do your own research.

Either way, you need to get your Test levels at an optimal level and get your E2 down or you will never feel good.

Only way to know if dosage is right for you is testing SHBG, otherwise we are guessing.

If it were me… knowing what I know now… being extremely biased… I would say go down to 100 per week split into two doses. You wont die. In fact… you will probably feel great compared to where you are now. Do this for 6 weeks then test. Adjust from there. Use your E2 sensitive as your guide. If your high at this level… think about low dose ai to control the estrogen.

1 Like

I dealt with high E2 after starting T, and it definitely gave me some serious mood issues. While waiting for my AI, my doc had me get some DIM.

It seemed to help me a lot. Recently, when my E2 went a little lower than I wanted, I stopped taking the DIM and just took the AI, and my mood went sour fast until I started on the DIM again. You might want to try it while waiting for an AI, it may help you too.

Look into all the lab work mentioned above, but I’d really do something about your E2 level. Elevated estrogen is nothing to fool around with. Another vote for DIM until you get some anastrozole.

Taking DIM and an AI together is bad news. Use one or the other. Preferably neither.

You already had a low e2 issue? You will have nothing but misery if you keep it up with both of those meds.

No, I have issues with high E2, generally. I’m low SHBG, so E2 has a big effect on me. My E2 recently went to 19, with is a bit lower than my target of 20-30, so I stopped the DIM, and noticed a large negative effect to my mood.

The opening poster is having issues with really high E2, and doesn’t have an AI yet. Amazon can deliver DIM in 2 days, and help him out now.

We need to know how many times you inject T per week. If once, you will not be able to manage things properly and labs have very little value.

Anastrozole needs are driven by serum T levels. Most of the time that correlates to T dose, but sometimes not. There are some who are T hypermetabolizers.

Anastrozole can lower E2 quite quickly and results can be very evident in 5-7 days.

We do need labs in list format with ranges. You need to also test FT.

If E2 lab range is <42, you need 1.5 - 2.0 mg anastrozole per week, inject T twice a week and take anastrozole at that time. If you crash, you are an anastrozole over-responder. Then stop for 6 days and resume at .25mg twice a week. You can also start at that lower dose and work your way up.

Try to maintain a single thread for your case so one thread tells the story.

Can I ask a newb question by what you mean when you say “crash”? Reading through some threads as I too have been having issues,

E2 (estradiol) dropping too low

1 Like